# SDR AMTA200700598

- Difficulty date: November 15, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 31801312
- Part serial: 81X1808A
- Condition: Unserviceable
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SYS 3 HYD FLUID QTY SLOWLY DECREASED TO .5 GALS.  PRESS STAYED AT 2800 PSI, TEMP STAYED AT 33 DEGREES.  REMOVED AND REPLACED NR 3 HYD SYS TRANSMITTER FOUND LEAKING IAW 29-12-01.  REPLACED SYSTEM ACCUMULATOR.  (K)
